# SDR DALA2016040802776

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 800-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOORBOARD 230-41 IAW JIC 2020-2376 MAIN CABIN LT CREASE BEAM INBD CHORD CORRODED IN MULTIPLE SPOTS BETWEEN BS 800 AND BS 880.  COMPLIED WITH ERA 544733-14, REV-0 PERMANENT REPAIR IN MAIN CABIN LT CREASE BEAM AT BS 760-898 INBD CHORD.
